# SDR UPS00233456

- Difficulty date: July 13, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- Aircraft time: 48,339 hours, 35,505 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516330024
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, SUSPECT CRACK ON VERTICAL CHORD AT BS 178 BULKHEAD TO SKIN ATTACH POINT, WL 200 APPROX, LT SIDE.  NDT REQUIRED TO CONFIRM.  CRACK CONFIRMED.  POST CUT OUT IAW B727-NDTM PT6 51-00-00 FIG 4.  CRACK FOUND TO BE REMOVED.  T-SUPPORT AT STR 17 BS 183 CUT IAW SRM 51-10-00.  T- SUPPORT RE-INSTALLED AND REPAIRED AT BS 178 REPAIRED IAW SRM 51-40-4 FIG 2.
